# SDR CA011011004

- Difficulty date: September 25, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 128173
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT EPORT: AFTER TAKEOFF,  THE TOWER NOTIFIED THEY HAD SEEN DEBRIS DEPART THE AIRCRAFT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT INBOARD TIRE ON MAIL LANDING GEAR.  AIRCRAFT BACK IN SERVICE.
